# SDR TWAA0006406

- Difficulty date: April 19, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN AFT CARGO COMPT CRACKS IN FORMER FLOOR SUPPORT AT STA 870, LONGERON 30 TO 28R.  REMOVED CRACKED FORMER FLOOR SUPPORT FOR WELDING REPAIR AND SSRM 53-00-106.  REINSTALLED USING ORIGINAL HARDWARE PER SRM 51-30-2 AND SRM 51-30-51.
